Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello my name is Tom. Am 47 yrs of age.

Hello my name is Tom. Am 47 yrs of age. When I started taking medication last year the medication was Misar (telmisartan), hydrochlorathiazide and something else which I cant remember my BP was brought to normal. Then later since I am working overseas these tablets are not available I took other tablets. Currently am taking something like Candesartan cilexatil Auro and another tablet but my BP is been very high in the last 2-3 weeks. I am conscious of my diet(no salt, white meat, vegetable, fruits, grains) and do regular exercise but still my BP is aroud 180-170/120-100. I suspect I need to change my medication or seek your advice please.
                                                       
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello: I m 47 years old with hx of endometriosis, fibroids and infertility. Last menstrual period four months ago and have been spotting for about three weeks. What could be causing spotting? Menopause, endo, fibroids, cancer??? very concerned. have gyn appt this week

doctor1 MD

which is the BEST alternative medicine therapy for chronic migraine relief with failed allopathic treatment, with female patient of age 47 with hyper acidity n hormone fluctuations due to menopause. I am having a lot of confusion regarding this. kindly guide me appropriately

doctor1 MD

sir my name is ram , iam 20 years old , my height is 5.5 inch and i would like to grow upto some 3-4 inches , because my friends height is more than of me they are commenting me fo an every simple physical matters i want to grow some taller is there any medicines to increase my height and also iam not getting beard till now i need ur please suggest me....

Loading Online Doctors....